# SDR SWIA202264322

- Difficulty date: January 12, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CARGO FLOOR SILL FROM FS559+80 FS 559.00+112  REQURE  REPLACEMENT    (C CHECK RO 02-12-2022)   REMOVED AND INSTALL  NEW R/H CARGO FLOOR SILL FROM FS559+80 FS 559.00+112 IAW CRJ-200 SRM 51-42-21, CRJ-200 SRM 51-42-06, CRJ-200-SRM 51-45-00 AND DRW# 601R31133 REV J. COMPLIED WITH  51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
